ACETAMINOPHEN; CAFFEINE (a set a MEE noe fen; KAF een) treats mild aches and pains. It is a combination of acetaminophen and caffeine.
This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.
COMMON BRAND NAME(S): Excedrin Mild Headache, Excedrin Tension Headache, Excedrin Tension Headache Express
They need to know if you have any of these conditions:
Take this medication by mouth with a glass of water. Follow the directions on the product label. Take your medication at regular intervals. Do not take it more often than directed.
Talk to your care team about the use of this medication in children. While this medication may be given to children as young as 12 years for selected conditions, precautions do apply.
Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.
NOTE: This medicine is only for you. Do not share this medicine with others.
This does not apply. This medicine is not for regular use. It should only be used as needed.
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.
Visit your care team for regular checks on your progress. Tell your care team if your symptoms do not start to get better or if they get worse.
Do not take other medications that contain acetaminophen with this medication. Many non-prescription medications contain acetaminophen. Always read labels carefully. If you have questions, ask your care team.
If you take too much acetaminophen, get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.
Do not take this medication close to bedtime. It may prevent you from sleeping.
Side effects that you should report to your care team as soon as possible:
Side effects that usually to not require medical attention (report to your care team if they continue or are bothersome):
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Keep out of the reach of children and pets.
Store between 20 and 25 degrees C (68 to 77 degrees F). Get rid of any unused medication after the expiration date.
To get rid of medications that are no longer needed or have expired:
NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.
Copyright ©2023 Elsevier Inc. All Rights Reserved.
Note: Introduction and Additional Common Questions written and medically approved by Cleveland Clinic professionals.